# SDR DALA2024030703139

- Difficulty date: March 5, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 72,823 hours, 23,992 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: UNKNOWN
- Condition: Out Of Limits
- Location: Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5802 AD, A.A , IN REF TO AMDS: ENGAGEMENT BTW GIRT BAR SLIDER AND FWD FLOOR FITTING OUT OF LIMITS. CORRECTIVE ACTION: SUMMARY OF NRC 00013 SERVICEABLE GIRT BAR WAS REPLACED AND EFECTIVITY WAS VERIFIED PER B757-300 IPC 25-66-05- 05 ITEM 110W. LEAF SPRING ENGAGEMENT TEST WAS PERFORMED PER AMDS, TEST OK. (0231652)
